Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of lovastatin Oral.

Overall User Ratings

153 Total User Reviews

User Reviews

«Previous 91-95 of 107 Next»
Condition: High Cholesterol
3/6/2008 10:40:55 AM

Reviewer: MSLONNIE7, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I WAS SWITCHED TO THIS MED. FROM LIPOTOR PRIMARALY BECAUSE IT IS CHEAPER. I HAVE ONLY BEEN ON THIS FOR 2 WEEKS, I HAVENOTICED SOME MUSCLE PAIN IN MY LEGS. I DON;T KNOW IF IT IS BECAUSE OF THIS MEDICATION.WE WILL SEE.

Condition: High Cholesterol
2/19/2008 5:11:44 PM

Reviewer:

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
My doctor prescribed Vytorin for my high cholestorol. I received minimal side effects from this drug. I was paying $5.35 co-pay for this. Then my doctor switched me over to Lovastatin so I wouldn't have any co-pay for this. Everything went well for the first two months. Then I begam to experience muscle weakness and pain in both my legs. I comtinued to take this drug figuring it was just my ar ... Show Full Comment

Condition: High Cholesterol
2/15/2008 3:28:19 AM

Reviewer: 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
EVER SINCE I STARTED TAKING LOVASTATIN, I'VE HAD INSOMNIA. I SLEEP ABOUT 3 HOURS A NIGHT,IF I'M LUCKY. I'M EXTREMELY FATIGUE AND IRRITABLE. MY MUSCLES ARE EXTREMELY SORE. I'M SLOWLY LOSING ALL STRENGHT IN MY RIGHT ARM. IT HURTS AND ACHES CONSTANTLY. I HAVE NO ENERGY AT ALL. I'VE ALWAYS BEEN EXTREMELY ACTIVE AND ON THE GO. MY CONCENTRATION AND MEMORY IS GETTING HORRIBLE. UNTI ... Show Full Comment

Condition: High Cholesterol
2/14/2008 3:56:09 PM

Reviewer: exnavyman, 35-44 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I have been taking Lovastatin for over a year and have had leg cramping. The cramping has gotten to the point where I have difficulty walking. Can it take this long to get this bad. I also take Lexapro for depression and am not sure if the combination is causing me to have sleep difficulty as well. The pain actually casues my toes to draw downward and nearly brings me to tears. I am a 44 year o ... Show Full Comment

Condition: High Cholesterol
2/12/2008 12:45:44 AM

Reviewer: country guy, 55-64 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
After taking lovastatin for one week, 2-20mg at bedtime. Became disoriented, light-headed. slurred words, had to leave work. Dr. thought it was allergic reaction, took Lipitor with no adverse reactions

«Previous 91-95 of 107 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.